# SDR AALA202401052810

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 63,962 hours, 37,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024628A0
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R SLIDE INDICATION NOT SHOWING ARMED ON ECAM. MAINTENANCE REPLACED RELAY 12WN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
